# SDR DALA2019040902367

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N845DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31956
- Aircraft time: 12,248 hours, 4,743 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3845 1L DOOR DIFFICULT TOARM AND DISARM . CORRECTIVE ACTION: 1L DOOR DIFFCULT TO ARM & DISARM PREFORMED OP CHECK OF THE 1L DOOR GRIT BAR PER B737 AMM 25-66 CHECK GOOD OK FOR SVC (1022394).
